Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ailimillah94

Stinging and Burning (spider vein formation) after retinoic acid

This start after i clear my face from acne..

 

First time I using retonoic acid, actually small amount (less than recomendation) of RA makes my facial skin very sensitive to uv (only feel little bit itchy on the same night when i use it).. i used it maybe about 2 month

 

one night, i try to use it as much as recommendation amount.. but in the next day i found that my face feel stinging and burning that i never feel before.. i suggest it because of sun exposure.. i stop using all product, just moisturize and re apply sunscreen.. even i cant wash my face with mild cleanser because it still sting my face.after 2 days, my face feel less sting and burning..

 

but i realize that on stinging area, i can find a spider vein formation.. i suggest it caused by sun damage.. anyone have some different idea?

 

and i still on recovery from this irritated skin, may be you can give me advice what should i DO and DONT for my facial skin?

Share this post


Link to post
Share on other sites

Es muy raro que te pase eso con una dosis pequeña de ácido retinoico, me temo a qué usted es alérgica al ácido retinoico, te recomendaría que pruebes otros productos, en mi caso, una sola gota de peróxido de benzoilo, hace que mi cara se enrojezca y me pique por 1 semana, prueba otras alternativas, incluso puedes probar adapaleno al 0.1 que es más suave que el ácido retinoico

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×